Aa
A
A
Close
Blank
Avatar universal
Does Strattera Cause ED and PE
I have been on Strattera 60mg daily for three years. I am 55kg. I have problems getting full erection and ejaculate very early even when I am not hard. Is this caused by Strattera? If Strattera the cause, will I be fine when I stop the medication?
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hi Ozzy, Just read the side effects of this drug, and yes impotance, lack of intrest in sex and orgasm problems all there, so why your on them and is your problem long term, will depend if you should come off them, best advice would be see your doctor, and see if there is another drug that could replace it, without the side effects.
Good Luck
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
Top Sexual Health Answerers
139792 tn?1447663565
Blank
Dalubaba
Indore, India
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
80052 tn?1358657300
Blank
jefelex
way off the beaten track!, BC
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom